# SDR CALA2017050501288

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 10,595 hours, 3,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B FLOOR PROXIMITY/EMERGENCY ESCAPE PATH LIGHT HAS  BARE WIRES STICKING OUT INTO AISLE. SEAT 5B (SAME LIGHT) HAS LENS MISSING AND BOTH BULBS BROKEN. RPL'D LIGHT ASSY ON 1B AND 5B, OP CK'S NORMAL.
